MathSciNet Relay Station
MathSciNet bibliographic data
MR2847791 33C20 (11M06)
Zudilin, V. V. Arithmetic hypergeometric series. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 2(398), 163--216; translation in Russian Math. Surveys 66 (2011), no. 2, 369–420
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement